How effective is Lamictal for Mood stabilizer (Mood swings)?
Summary: 228 Lamictal users have rated its effectiveness for Mood stabilizer.
Overall ratings: 3.1/5
Long term ratings: 3.4/5
This is a review of how effective Lamictal (lamotrigine) is for Mood stabilizer and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Lamictal for Mood stabilizer >>>
What is Lamictal
Lamictal has active ingredients of lamotrigine. It is often used in bipolar disorder. (latest outcomes from 40,616 Lamictal users)
Mood stabilizer (an extreme or rapid change in mood) can be treated by Lamictal, Lamotrigine, Depakote, Abilify, Trileptal, Lithium Carbonate. (latest reports from 24,742 Mood Stabilizer patients)
On Jan, 28, 2015: 228 people are studied for taking Lamictal in Mood stabilizer
Lamictal effectiveness for Mood stabilizer (number of people):
|not at all||somewhat||moderate||high||very high |
Age of people who take Lamictal for Mood stabilizer * :
|Mood stabilizer||0.88%||0.88%||7.89%||20.61%||28.51%||20.18%||17.11%||3.95% |
Who find Lamictal more effective for Mood stabilizer?
Age of people who find Lamictal more effective * :
|Mood stabilizer||0.00%||1.25%||3.75%||16.25%||28.75%||21.25%||23.75%||5.00% |
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Lamictal, Mood stabilizer
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Sinuses and lamictal
Have been having painful problems with sinuses, focal seizures have increased along with lapses of consciousness. Had the doctor take blood levels. They are normal, but feeling like this is not. Am wondering if the strange weather isn't a factor - as there is a constant fluctuation of the air pressure. Has anyone had similar problems. Would love to hear from you
- The zoloft/vyvanse concoction ruined my life.
I started taking these drugs about two months ago. I am diagnosed ADHD by a psychiatrist. I received these medications from a doctor whom I know and is married to a friend my wife. She, the doctor, gave them to me from her personal medications in a plastic baggy. I was given loose instructions for taking these on a piece of paper. I was never given the paperwork with warning signs. 10 days after starting these medications, I attacked my wife and am now separated. I am barred from seeing her and my daughter by means of a Victims Protective Order. I am a normally nonviolent person. Most who know me call me a peacemaker...a pacifist. I am still horrified by the events of that night. 15 seconds changed my life forever. I hope and pray my story helps others. Don't be naïve, as I was, when given medications. Ask questions.
- A life of depression and fatigue (1 response)
1) Family history of depression, 2) Diagnosed depression 1964-not treated until 1973, 3) Worked in medical field 35 years, 4) Emergency on-call 24/7, 5) Hospital 15 times major depression, 6) Tried nearly all MAOI, TCA, SSRI, SNRI, and ECT. 7) 100% Disability in 1998 for depression. Now at age 70 I have dysthymia, chronic fatigue, COPD, and PTSD. My recommendation to younger people - do not over stress,
do not smoke, avoid horrific or traumatic situations and try to find some enjoyment in life. If you have symptoms like mine seek early treatment put balance in your life. The often heard recommendations - get plenty of sleep, eat properly, learn to relax and avoid bad habits should not be ignored, they are critical to good physical and mental health.
- Lamictal and eyes being gooey.
While taking this medication, I experienced eye goo, sometimes stringing across my eye. Occasionally it would dry overnight and becoming crusty. I took this medication for over a year and the doctor kept prescribing me medication for conjunctivitis.
When I finally stopped taking this medication, the eye irritation went away.
More reviews for: Lamictal, Mood stabilizer
Comments from related studies:
From this study (4 weeks ago):
No relief even after discontinuing all medications.
From this study (4 weeks ago):
I have lost the ability to smell but I do smell a rancid scent in my right nostril that is horrible.
From this study (1 month ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
nobpdy important on Dec, 19, 2014:
Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.